MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. SAFE LOCK APD LUER LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

ERIKA DE REYNOSA, S.A. DE C.V. SAFE LOCK APD LUER LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 050-95018
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A peritoneal dialysis (pd) patient contacted fresenius technical support to report the liberty select cycler was alarming with the m31 air detected in cassette warning during dwell 4 of 4 of treatment the patient was connected during incident.Fluid was seen on the floor next to the supply bag.The patient believed fluid was leaking from the last bag at the baxter adapter connector.The last bag was empty and the supply bag was hanging.The patient line did prime all the way to the end and the unused lines were clamped.The patient cancelled the treatment and continued with continuous ambulatory peritoneal dialysis (capd) therapy.Upon follow up, it was confirmed the patient was able to complete treatment on the reported day.The patient stopped the treatment on the cycler and was able to complete peritoneal dialysis treatment using capd.No patient serious injuries were experienced.Patient did not suffer any adverse events and no medical intervention was required.The patient confirmed fluid was coming from the adapter connector.Upon follow-up with the peritoneal dialysis registered nurse (pdrn), the pdrn confirmed the reported event and stated the patient contacted the on-call to report a fluid leak noted from the adp adapter connector to the baxter solution bag.Per pdrn the patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The pdrn stated the patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed and and stated the patient completed peritoneal dialysis treatment using continuous ambulatory peritoneal dialysis (capd) without further issue.The pdrn stated the patient used an apd luer lock adapter with a baxter solution bag as the last bag for treatment and noted fluid leaking from the connection between the adapter and solution bag.Solution was found on the floor by the cycler cart and below the baxter bag.The pdrn stated the patient was able to resume use of the cycler the following treatment without further issue.The contact confirmed no alleged issues were noted with the cycler or cycler set.The contact stated the adapter and baxter bag were discarded and were no longer available to be returned for manufacturer evaluation.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description
A peritoneal dialysis (pd) patient contacted fresenius technical support to report the liberty select cycler was alarming with the m31 air detected in cassette warning during dwell 4 of 4 of treatment the patient was connected during incident.Fluid was seen on the floor next to the supply bag.The patient believed fluid was leaking from the last bag at the baxter adapter connector.The last bag was empty and the supply bag was hanging.The patient line did prime all the way to the end and the unused lines were clamped.The patient cancelled the treatment and continued with continuous ambulatory peritoneal dialysis (capd) therapy.Upon follow up, it was confirmed the patient was able to complete treatment on the reported day.The patient stopped the treatment on the cycler and was able to complete peritoneal dialysis treatment using capd.No patient serious injuries were experienced.Patient did not suffer any adverse events and no medical intervention was required.The patient confirmed fluid was coming from the adapter connector.Upon follow-up with the peritoneal dialysis registered nurse (pdrn), the pdrn confirmed the reported event and stated the patient contacted the on-call to report a fluid leak noted from the adp adapter connector to the baxter solution bag.Per pdrn the patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The pdrn stated the patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed and stated the patient completed peritoneal dialysis treatment using continuous ambulatory peritoneal dialysis (capd) without further issue.The pdrn stated the patient used an apd luer lock adapter with a baxter solution bag as the last bag for treatment and noted fluid leaking from the connection between the adapter and solution bag.Solution was found on the floor by the cycler cart and below the baxter bag.The pdrn stated the patient was able to resume use of the cycler the following treatment without further issue.The contact confirmed no alleged issues were noted with the cycler or cycler set.The contact stated the adapter and baxter bag were discarded and were no longer available to be returned for manufacturer evaluation.

Brand Name
SAFE LOCK APD LUER LOCK CONNECTOR
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key19299428
Report Number0008030665-2024-00448
Device Sequence Number20337375
Product Code KDJ
UDI-Device Identifier00840861100811
UDI-Public00840861100811
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K124024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/29/2024
Device Catalogue Number050-95018
Device Lot Number23BR08094
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIBERTY CYCLER SET; LIBERTY CYCLER SET; PD SOLUTION; PD SOLUTION
Patient Age70 YR
Patient SexMale
Patient Weight94 KG